MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT TRAY SLEEVE POR M/L 53MM; MBT TIBIAL TRAY : KNEE TIBIAL TRAY ACCESSORY

DEPUY ORTHOPAEDICS INC US MBT TRAY SLEEVE POR M/L 53MM; MBT TIBIAL TRAY : KNEE TIBIAL TRAY ACCESSORY
Catalog Number 129454120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Myocardial Infarction (1969); Pleural Effusion (2010); Pulmonary Edema (2020); Heart Failure (2206)
Date of Event 06/06/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Update (b)(6) 2019: on (b)(6) 2014, 3 days after left tka revision, patient developed pulmonary edema and congestive heart failure with possible mi.He underwent a cabg x 5 for 3 vessel cardiac disease on (b)(6) 2014.Patient developed bilateral pleural effusions and infection after cabg requiring sternal wound vac and iv antibiotic on (b)(6) 2014.Doi: (b)(6) 2014 doe: (b)(6) 2014.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT TRAY SLEEVE POR M/L 53MM
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8537393
Report Number1818910-2019-91245
Device Sequence Number312023
Product Code NJL
UDI-Device Identifier10603295026433
UDI-Public10603295026433
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number129454120
Device Lot Number447020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer05/22/2019
Initial Report FDA Received Date04/22/2019
Supplement Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR